Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 12, NWS St. Louis, MO

June 11, 2006Audrain County, Monroe County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 11, 2006, 7:00 AM CDT for Audrain County, Monroe County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2006, 7:00 AM CDT (12:00 UTC)
Expired
Jun 11, 2006, 10:00 AM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Audrain County, MO, Monroe County, MO

The radar

The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 111206
FFWLSX
MOC007-137-111500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT SUN JUN 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI
  MONROE COUNTY IN NORTHEAST MISSOURI

* UNTIL 1000 AM CDT

* AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THE THUNDERSTORM COMPLEX OVER THE WARNED AREA.

* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE       
  AFFECTING MEXICO...WOODLAWN...PARIS...MONROE CITY...MADISON AND    
  GRANVILLE.

AT 645 AM CDT THE AUDRAIN COUNTY SHERIFF REPORTED HIGHWAY FF CLOSED 
1 MILE WEST OF MEXICO IN AUDRAIN COUNTY. COUNTY ROAD 937 1/2 MILE 
SOUTH OF HIGHWAY D AND COUNTY ROAD 947 1 MILE SOUTH OF HIGHWAY D WAS 
CLOSED DUE TO HIGHWAY.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE INTO HIGH WATER AND DO NOT STAY IN AREAS SUBJECT TO 
FLOODING WHEN WATER RISES. 


LAT...LON 3965 9173 3933 9172 3931 9145 3915 9143
      3916 9163 3907 9166 3907 9211 3924 9210
      3925 9231 3959 9230 3961 9220 3966 9218

$$

PRZYBYLINSKI
1 follow-up statement
000 
WGUS73 KLSX 111432
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT SUN JUN 11 2006

MOC007-137-111500-
AUDRAIN MO-MONROE MO-
924 AM CDT SUN JUN 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
MONROE AND AUDRAIN COUNTIES...

AT 919 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A NUMBER OF 
ROAD CLOSURES IN AUDRAIN AND MONROE COUNTIES IN CENTRAL MISSOURI. 

LOCATIONS IN THE WARNING INCLUDE GRANVILLE...THOMPSON AND MEXICO. 

THE AUDRAIN COUNTY SHERIFF REPORTED THAT HIGHWAY T WEST OF HIGHWAY E 
IS CLOSED DUE TO HIGH WATER. HIGHWAY FF 1 MILE WEST OF MEXICO ALONG 
WITH COUNTY ROADS 937...947...951 AND 957 ARE CLOSED DUE TO HIGH 
WATER. 

THE MONROE COUNTY SHERIFF REPORTED THAT HIGHWAY J WEST OF HIGHWAY 15 
IS CLOSED DUE TO HIGHWATER. 

RAINFALL OVER AUDRAIN AND MONROE COUNTIES HAS ENDED AND MOVED EAST 
INTO EAST CENTRAL SECTIONS OF MISSOURI. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS...COUNTRY ROADS...AS WELL AS FARMLAND 
ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

LAT...LON 3965 9173 3933 9172 3931 9145 3915 9143
      3916 9163 3907 9166 3907 9211 3924 9210
      3925 9231 3959 9230 3961 9220 3966 9218

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:00 AM CDT, 0 minutes earlier.

Area forecast discussion, Jun 11, 7:00 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT SUN JUN 11 2006

.DISCUSSION...
QUICK DISCUSSION THIS MORNING DUE TO ACTIVE WEATHER.  LOW LEVEL JET
IS VEERING OVERHEAD AT THIS TIME.  THIS IS HAVING THE EFFECT OF
DROPPING THE CONVECTION SOUTHWARD OUT OUT OF NORTHEAST MISSOURI INTO
EAST CENTRAL AND CENTRAL MISSOURI.  FEEL SEVERE THREAT IS SOMEWHAT
LIMITED FOR NOW...BUT HEAVY RAIN THREAT CERTAINLY CONTINUES.  HAVE
ALREADY EXTENDED THE FLASH FLOOD WATCH TIL 10 AM TO COVER THIS.  NOT
ENTIRELY CERTAIN WHAT WILL HAPPEN WITH CONVECTION LATER ON AS THE
LOW LEVEL JET WEAKENS AND CONTINUES TO VEER AFTER 7 AM. BUT...THERE IS
A LOT OF WATER IN THE AIR OVER NORTHWEST MISSOURI THAT IS HEADED
THIS WAY...SO IVE KEPT HIGH POPS IN THE FORECAST FOR TODAY.

FRONT SHOULD FINALLY PUSH SOUTH OF THE AREA TONIGHT BUT THERE COULD
BE SOME CONVECTION ACROSS THE OZARKS ON MONDAY IF THE FRONT WAVES
BACK TO THE NORTH A BIT...SO HAVE INCLUDED SOME SLIGHT CHANCES
ACROSS SOUTHEASTERN PORTIONS OF THE AREA WHICH WILL BE CLOSEST TO
THE INSTABILITY.

REMAINDER OF DAYS 2 AND 3 LOOKS COOL AND QUIET.  MOS TEMPERATURE
GUIDANCE LOOKS REASONABLE SO HAVE FOLLOWED IT PRETTY CLOSELY.

CARNEY

&&

.AVIATION...
FOR THE 12Z TAFS...HAVE HAD NON-STOP CONVECTION OVER MOST OF
FORECAST AREA OVERNIGHT. AT 12Z TSTMS BEGINNING TO WEAKEN.  RAPID
DECREASE IN NUMBER OF LIGHTNING STRIKES.  PRECIP SHOULD TAPER OFF
AND END MOST AREAS BY LATE MRNG/EARLY AFTERNOON. EXPECT SCT SHOWERS
AND TSTMS DURING THE AFTERNOON...MAINLY SOUTH OF KSTL. ISOLATED IFR
CIGS NEXT FEW HOURS BUT GENERALLY MVFR CIGS TODAY.  NE WINDS 7-10 KT.

THOMAS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LINCOLN-
     MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-
     ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST.
     CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 11, 6:20 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CDT SUN JUN 11 2006

ILZ101-102-MOZ018-026-027-034>036-041-042-047>052-059>065-121130-
AUDRAIN-BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
LINCOLN-MARION-MONITEAU-MONROE-MONROE IL-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY-ST. CHARLES-ST. CLAIR IL-ST. LOUIS-ST. LOUIS CITY-
WARREN-
620 AM CDT SUN JUN 11 2006

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS
CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI AS WELL AS
SOUTHWEST ILLINOIS. THE GREATEST RISK FOR SEVERE WEATHER IS
GENERALLY ALONG AND SOUTH OF THE MISSOURI RIVER...OR ALONG AND
SOUTH OF INTERSTATE 64 IN ILLINOIS. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY SEVERE WEATHER THREATS. ADDITIONALLY...THUNDERSTORMS
WITH VERY HEAVY RAIN WILL BE ONGOING THIS MORNING. HEAVY RAINS
THIS MORNING WILL FALL ON GROUND THAT HAS ALREADY BEEN SATURATED
FROM LAST NIGHTS STORMS...SO THE THREAT FOR FLASH FLOODING WILL
CONTINUE INTO LATE MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON SUNDAY ACROSS
CENTRAL AND SOUTHEAST MISSOURI. THE STORMS ARE NOT EXPECTED TO BE
SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS SHOULD MONITOR
THE WEATHER CLOSELY TODAY AND BE READY FOR ACTIVATION. ANY
REPORTS OF FLOODING OR HEAVY RAINFALL SHOULD ALSO BE REPORTED
TODAY.

ILZ058>060-064-065-069-070-074-079-095>100-MOZ019-072>075-084-085-
099-121130-
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-CRAWFORD-
FAYETTE IL-GREENE IL-IRON-JERSEY IL-LEWIS-MACOUPIN IL-MADISON-
MADISON IL-MARION IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-REYNOLDS-
ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-WASHINGTON IL-
620 AM CDT SUN JUN 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS TODAY AND TONIGHT. THE GREATEST
THREAT FOR SEVERE WEATHER IS ALONG AND SOUTH OF THE MISSOURI
RIVER...OR ALONG AND SOUTH OF INTERSTATE 64 IN ILLINOIS. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON SUNDAY ACROSS PARTS
OF SOUTHEAST MISSOURI. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS SHOULD MONITOR THE WEATHER
CLOSELY TODAY AND BE READY FOR ACTIVATION.

CARNEY

In the hours before

Local storm report, Jun 11, 2:16 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      6 W KINGDOM CITY        38.95N 92.05W
06/11/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.

&&

THOMAS
Local storm report, Jun 11, 2:25 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      4 NW PARIS              39.52N 92.06W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            HIGHWAY F CLOSED DUE TO FLOODING

0210 AM     FLASH FLOOD      GRANVILLE               39.56N 92.10W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.

&&

THOMAS
Local storm report, Jun 11, 3:32 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      MEXICO                  39.17N 91.87W
06/11/2006                   AUDRAIN            MO   PUBLIC

            ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
            SATURDAY AFTERNOON.

0305 AM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
06/11/2006                   BOONE              MO   EMERGENCY MNGR

            WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.

&&

THOMAS
Local storm report, Jun 11, 4:23 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HALLSVILLE              39.12N 92.22W
06/10/2006  M0.88 INCH       BOONE              MO   TRAINED SPOTTER

            LASTED FOR 3 MINUTES

0520 PM     TSTM WND DMG     8 SW MEXICO             39.08N 91.98W
06/10/2006                   AUDRAIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN ON COUNTY ROAD HH.

0530 PM     TSTM WND DMG     2 NE AUXVASSE           39.04N 91.87W
06/10/2006                   CALLAWAY           MO   TRAINED SPOTTER

            NUMEROUS TREES DOWN...DAMAGE TO A VAN AND HOUSE DUE TO
            FALLEN TREES. OCCURRED NEAR THE CALLWAY AND AUDRAIN
            COUNTY LINE.

0535 PM     HAIL             7 NW AUXVASSE           39.09N 91.99W
06/10/2006  E0.88 INCH       AUDRAIN            MO   TRAINED SPOTTER

            ON COUNTY ROAD HH ALONG THE CALLAWAY AND AUDRAIN COUNTY
            LINE

0540 PM     HAIL             AUXVASSE                39.02N 91.89W
06/10/2006  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

0550 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.88 INCH       BOONE              MO   TRAINED SPOTTER

0550 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0555 PM     FUNNEL CLOUD     7 W KINGDOM CITY        38.95N 92.07W
06/10/2006                   CALLAWAY           MO   TRAINED SPOTTER

            REPORTED ALONG I-70 AT MILE MARKER 155 AT THE CALWOOD
            EXIT

0600 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0605 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

0605 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

            HAIL IN AND AROUND THE CITY OF COLUMBIA. HAS BEEN GOING
            ON FOR NEARLY 15 MINUTES.

0620 PM     HAIL             NEW FLORENCE            38.91N 91.45W
06/10/2006  E0.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0631 PM     HAIL             MONTGOMERY CITY         38.98N 91.51W
06/10/2006  E1.00 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0631 PM     TSTM WND GST     MONTGOMERY CITY         38.98N 91.51W
06/10/2006  E60.00 MPH       MONTGOMERY         MO   TRAINED SPOTTER

            MEASURED ON HOME EQUIPMENT. TREE BRANCHES DOWN.

0635 PM     TSTM WND DMG     7 W FULTON              38.85N 92.08W
06/10/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            TREES AND POWER LINES REPORTED DOWN ON ROUTE F BETWEEN
            ROUTE WW AND ROUTE KK

0640 PM     TSTM WND DMG     1 W HIGH HILL           38.88N 91.39W
06/10/2006                   MONTGOMERY         MO   LAW ENFORCEMENT

            POWER POLES AND TREES DOWN ALONG EAST BOUND INTERSTATE 70
            AT MILE MARKER 178

0640 PM     TORNADO          1 S NEW FLORENCE        38.89N 91.45W
06/10/2006                   MONTGOMERY         MO   LAW ENFORCEMENT

            POSSIBLE TORNADO. POWER POLES AND TREES DOWN NEAR MILE
            MARKER 176 ON INTERSTATE 70.

0650 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

            FROM 645 TO 650 PM.

0700 PM     HAIL             4 W WARRENTON           38.82N 91.21W
06/10/2006  E1.00 INCH       WARREN             MO   TRAINED SPOTTER

            REPORTED AT MILE MARKER 188 ALONG INTERSTATE 70.

0700 PM     FUNNEL CLOUD     2 NW NEW HAVEN          38.63N 91.24W
06/10/2006                   FRANKLIN           MO   TRAINED SPOTTER

0701 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E1.00 INCH       BOONE              MO   EMERGENCY MNGR

            AT SMILEY ROAD JUST NORTH OF INTERSTATE 70.

0705 PM     HAIL             WARRENTON               38.82N 91.14W
06/10/2006  E1.00 INCH       WARREN             MO   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF THE CITY.

0713 PM     TSTM WND GST     ASHLAND                 38.77N 92.26W
06/10/2006  M74.00 MPH       BOONE              MO   ASOS

            KCOU ASOS MEASURED A 74 MPH WIND GUST.

0715 PM     TSTM WND DMG     ASHLAND                 38.77N 92.26W
06/10/2006                   BOONE              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

0715 PM     HAIL             RHINELAND               38.72N 91.52W
06/10/2006  E0.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            LASTED FOR 7 TO 10 MINUTES.

0720 PM     HAIL             RHINELAND               38.72N 91.52W
06/10/2006  E0.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0730 PM     TSTM WND DMG     TROY                    38.98N 90.98W
06/10/2006                   LINCOLN            MO   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

0750 PM     TSTM WND GST     NEW HAVEN               38.61N 91.22W
06/10/2006  M60.00 MPH       FRANKLIN           MO   TRAINED SPOTTER

            MEASURED 60 MPH WIND GUST.

0750 PM     HAIL             NEW HAVEN               38.61N 91.22W
06/10/2006  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0830 PM     TSTM WND DMG     WILDWOOD                38.58N 90.66W
06/10/2006                   ST. LOUIS          MO   LAW ENFORCEMENT

            TREE DOWN ON EATHERTON ROAD.

0845 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
06/10/2006  E0.75 INCH       COLE               MO   TRAINED SPOTTER

0850 PM     HAIL             3 N JEFFERSON CITY      38.62N 92.19W
06/10/2006  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

            REPORTED FROM ATC TOWER AT KJEF.

0850 PM     HAIL             HOLTS SUMMIT            38.64N 92.12W
06/10/2006  E0.88 INCH       CALLAWAY           MO   TRAINED SPOTTER

0915 PM     HAIL             FRANKENSTEIN            38.57N 91.88W
06/10/2006  E1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

0935 PM     HAIL             LINN                    38.48N 91.84W
06/10/2006  E1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

1035 PM     HAIL             2 W COLUMBIA            38.95N 92.36W
06/10/2006  E0.75 INCH       BOONE              MO   EMERGENCY MNGR

            REPORTED ALONG INTERSTATE 70 AT MILE MARKER 122.

1048 PM     HAIL             8 W KINGDOM CITY        38.95N 92.09W
06/10/2006  E1.75 INCH       CALLAWAY           MO   LAW ENFORCEMENT

            REPORTED ALONG INTERSTATE 70 AT MILE MARKER 140.

1050 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   EMERGENCY MNGR

1105 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E1.75 INCH       BOONE              MO   PUBLIC

            REPORTED ON THE EAST SIDE OF THE CITY.

1130 PM     HAIL             1 W MEXICO              39.17N 91.89W
06/10/2006  E0.75 INCH       AUDRAIN            MO   LAW ENFORCEMENT

            ALONG HIGHWAY 22.

1135 PM     HAIL             MEXICO                  39.17N 91.87W
06/10/2006  E0.75 INCH       AUDRAIN            MO   PUBLIC

1140 PM     HAIL             MEXICO                  39.17N 91.87W
06/10/2006  E1.00 INCH       AUDRAIN            MO   TRAINED SPOTTER

0145 AM     FLASH FLOOD      6 W KINGDOM CITY        38.95N 92.05W
06/11/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.

0210 AM     FLASH FLOOD      GRANVILLE               39.56N 92.10W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.

0210 AM     FLASH FLOOD      4 NW PARIS              39.52N 92.06W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            HIGHWAY F CLOSED DUE TO FLOODING

0255 AM     FLASH FLOOD      MEXICO                  39.17N 91.87W
06/11/2006                   AUDRAIN            MO   PUBLIC

            ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
            SATURDAY AFTERNOON.

0305 AM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
06/11/2006                   BOONE              MO   EMERGENCY MNGR

            WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.

&&

THOMAS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles59 min
Jun 10, 7:11 PM CDTSevere Thunderstorm WarningLSXGasconade49 min
Jun 10, 7:14 PM CDTSevere Thunderstorm WarningLSXWarren61 min
Jun 10, 7:27 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau93 min
Jun 10, 7:30 PM CDTSevere Thunderstorm WarningLSXCallaway50 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningLSXFranklin53 min
Jun 10, 7:43 PM CDTSevere Thunderstorm WarningLSXSaint Louis62 min
Jun 10, 8:50 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage40 min
Jun 10, 9:50 PM CDTSevere Thunderstorm WarningLSXGasconade26 min
Jun 10, 10:29 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway61 min
Jun 10, 11:19 PM CDTSevere Thunderstorm WarningLSXAudrain41 min
Jun 10, 11:43 PM CDTSevere Thunderstorm WarningLSXBoone47 min
Jun 11, 12:05 AM CDTSevere Thunderstorm WarningLSXShelby70 min
Jun 11, 12:11 AM CDTSevere Thunderstorm WarningLSXCallaway49 min
Jun 11, 12:12 AM CDTFlash Flood WarningLSXBoone, Callaway6 hr
Jun 11, 1:04 AM CDTFlash Flood WarningLSXAudrain, Monroe, Shelby6 hr
Jun 11, 1:17 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone43 min
Jun 11, 1:59 AM CDTSevere Thunderstorm WarningLSXAudrain, Monroe75 min
Jun 11, 3:32 AM CDTFlash Flood WarningLSXMontgomery, Warren5 hr
Jun 11, 3:38 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren53 min
Jun 11, 5:46 AM CDTFlash Flood WarningLSXBoone, Callaway3 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.